Show simple item record

dc.contributor.authorKonyagin, Sergei V.
dc.contributor.authorLuca, Florian
dc.contributor.authorStanica, Pantelimon
dc.date.accessioned2014-02-18T23:35:50Z
dc.date.available2014-02-18T23:35:50Z
dc.date.issued2009
dc.identifier.citationUniform Distribution Theory 4 (2009), No. 1, 1-8.
dc.identifier.urihttp://hdl.handle.net/10945/38840
dc.description.abstractIn this note, we prove an estimate on the count of Fibonacci numbers whose sum of divisors in also a Fibonacci number. As a corollary, we find that the series of reciprocals in indices of such Fibonacci numbers is convergent.en_US
dc.rightsThis publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. As such, it is in the public domain, and under the provisions of Title 17, United States Code, Section 105, may not be copyrighted.en_US
dc.titleSums of divisors of Fibonacci numbersen_US
dc.contributor.corporateNavalPostgraduate School, Monerey, California
dc.contributor.departmentApplied Mathematics
dc.subject.authorFibonacci numberen_US
dc.subject.authorsum of divisorsen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record